# SDR IXXA08SMN073S

- Difficulty date: February 14, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: T/E Flap
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT OUTBD FLAP UPPER PART SHOWS DENTS AT STATION XF 375.000 TO STA XF 404.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN, DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, DC8 SRM 57-7-1 FIGURE 4 T/R 57 - 94 ITEM "U" AND "Q".DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-9 T/R 51, 142, DC8 SRM 51-1-9A T/R 51, 141, AND DC8 SRM 51-1-8B.
